RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 6, Pages 105–144 (Mi msb575)  

This article is cited in 2 scientific papers (total in 2 papers)

Newtonian normal shift in multidimensional Riemannian geometry

R. A. Sharipov

Bashkir State University

Abstract: An explicit description of all Newtonian dynamical systems admitting normal shift in Riemannian manifolds of dimension $n\geqslant 3$ is obtained. On this basis the kinematics of the normal shift of hypersurfaces along trajectories of such dynamical systems is studied.

DOI: https://doi.org/10.4213/sm575

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:6, 895–932

Bibliographic databases:

UDC: 514.7
MSC: Primary 37C10, 53C21; Secondary 70F20
Received: 29.05.2000

Citation: R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Mat. Sb., 192:6 (2001), 105–144; Sb. Math., 192:6 (2001), 895–932

Citation in format AMSBIB
\Bibitem{Sha01}
\by R.~A.~Sharipov
\paper Newtonian normal shift in multidimensional Riemannian geometry
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 6
\pages 105--144
\mathnet{http://mi.mathnet.ru/msb575}
\crossref{https://doi.org/10.4213/sm575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1860144}
\zmath{https://zbmath.org/?q=an:1014.53033}
\elib{http://elibrary.ru/item.asp?id=13377938}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 6
\pages 895--932
\crossref{https://doi.org/10.1070/SM2001v192n06ABEH000575}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171221500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035538766}


Linking options:
  • http://mi.mathnet.ru/eng/msb575
  • https://doi.org/10.4213/sm575
  • http://mi.mathnet.ru/eng/msb/v192/i6/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Linyu Peng, Huafei Sun, Xiao Sun, “Geometry of Hamiltonian Dynamics with Conformal Eisenhart Metric”, International Journal of Mathematics and Mathematical Sciences, 2011 (2011), 1  crossref  mathscinet  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:290
    Full text:91
    References:49
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019